Help eith itching from taking opioids

Tagged: 

This topic contains 0 replies, has 1 voice, and was last updated by  IcRuthie 9 months, 1 week ago.

  • Author
    Posts
  • #61692

    IcRuthie
    Participant

    Every time I change my fentanyl patch the itching begins. It can become so bad that anything touching my legs for example is unbearable. Off come the jeans. Blankets, sheets etc. can be culprits. Having learned it is from the opioids I finally put two to two together and found the reason. I have diabetes and was chalking it up to that and aging skin.

    It had been an annoyance but has gotten worse. Probably the combination with older age skin, diabetes dry skin, and change in from every three days to two. Like we need something else to make is want to pull out our hair and scream. If that were true we would have large swatches of hair pulled out with our scalp showing.

    I read a few suggestions going on on-line searches. One was using cool clothes to soothe. Learned it has nothing to do with allergies. One said take Zyrtec.

    Any suggestions?
    What do you find helps you most?

You must be logged in to reply to this topic.